# SDR GLBA200904281

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,779 hours, 39,563 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Odor
- Location: Te Flaps
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING PLASTIC ODOR WHEN MODE CONTROLLER & BLOWERS ON.    MAINTENANCE REMOVED FLOORBOARDS OVER THE FORWARD AND AFT VENT BLOWERES.  FOUND BLOWERS TO OPERATE. RE-INSTALLED FLOORBOARDS. REMOVED FLOORBOARD COVERING FLAP MOTOR, GEARBOX, AND FLAP RELAY. NOTICED AN ABNORMAL BURN ODOR . OPERATED FLAPS AND THEY DID WORK. TAPPED ON THE FLAP MOTOR AND FLAPS STILL DID WORK. REMOVED FLAP RELAY MOUNTING SCREWS AND FLAP RELAY WIRES. RE-ATTACHED WIRING. MAINTENANCE REMOVED AND REPLACED THE FLAP RELAY. RE-NSTALLED SCREWS AND RE-ATTACHED WIRES TO TERMINALS. MAINTENANCE OPERATED FLAPS SEVERAL TIMES WITH NO FAILURES NOTED. NO ELECTRICAL ODOR NOTED.
